Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 680456, 8 pages
http://dx.doi.org/10.1155/2012/680456
Research Article

𝑁 πœƒ -Ward Continuity

Department of Mathematics, Maltepe University, Marmara Education Village, 34857 Istanbul, Turkey

Received 8 March 2012; Accepted 19 April 2012

Academic Editor: Ljubisa Kocinac

Copyright © 2012 Huseyin Cakalli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Cakalli, β€œSlowly oscillating continuity,” Abstract and Applied Analysis, vol. 2008, Article ID 485706, 5 pages, 2008. View at Publisher Β· View at Google Scholar
  2. İ. Çanak and M. Dik, β€œNew types of continuities,” Abstract and Applied Analysis, vol. 2010, Article ID 258980, 6 pages, 2010. View at Publisher Β· View at Google Scholar
  3. H. Cakalli, β€œδ-quasi-Cauchy sequences,” Mathematical and Computer Modelling, vol. 53, no. 1-2, pp. 397–401, 2011. View at Publisher Β· View at Google Scholar
  4. H. Cakalli, β€œForward continuity,” Journal of Computational Analysis and Applications, vol. 13, no. 2, pp. 225–230, 2011. View at Google Scholar
  5. H. Cakalli, β€œStatistical ward continuity,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1724–1728, 2011. View at Publisher Β· View at Google Scholar
  6. H. Cakalli, β€œStatistical quasi-Cauchy sequences,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1620–1624, 2011. View at Publisher Β· View at Google Scholar
  7. R. W. Vallin, β€œCreating slowly oscillating sequences and slowly oscillating continuous functions,” Acta Mathematica Universitatis Comenianae, vol. 80, no. 1, pp. 71–78, 2011. View at Google Scholar
  8. D. Burton and J. Coleman, β€œQuasi-Cauchy sequences,” American Mathematical Monthly, vol. 117, no. 4, pp. 328–333, 2010. View at Publisher Β· View at Google Scholar
  9. F. Dik, M. Dik, and İ. Çanak, β€œApplications of subsequential Tauberian theory to classical Tauberian theory,” Applied Mathematics Letters, vol. 20, no. 8, pp. 946–950, 2007. View at Publisher Β· View at Google Scholar
  10. J. Connor and K.-G. Grosse-Erdmann, β€œSequential definitions of continuity for real functions,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 1, pp. 93–121, 2003. View at Publisher Β· View at Google Scholar
  11. J. A. Fridy, β€œOn statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar
  12. G. Di Maio and L. D. R. Kočinac, β€œStatistical convergence in topology,” Topology and Its Applications, vol. 156, no. 1, pp. 28–45, 2008. View at Publisher Β· View at Google Scholar
  13. H. Cakalli, β€œA study on statistical convergence,” Functional Analysis, Approximation and Computation, vol. 1, no. 2, pp. 19–24, 2009. View at Google Scholar
  14. A. Caserta, G. Di Maio, and L. D. R. Kočinac, β€œStatistical convergence in function spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 420419, 11 pages, 2011. View at Publisher Β· View at Google Scholar
  15. A. Caserta and L. D. R. Kočinac, β€œOn statistical exhaustiveness,” Applied Mathematics Letters. In press. View at Publisher Β· View at Google Scholar
  16. H. Cakalli, β€œSequential definitions of compactness,” Applied Mathematics Letters, vol. 21, no. 6, pp. 594–598, 2008. View at Publisher Β· View at Google Scholar
  17. H. Cakalli, β€œOn G-continuity,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 313–318, 2011. View at Publisher Β· View at Google Scholar
  18. A. R. Freedman, J. J. Sember, and M. Raphael, β€œSome Cesàro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978. View at Publisher Β· View at Google Scholar
  19. M. Basarir and S. Altunda, β€œOn Δ-Nθ-lacunary statistical asymptotically equivalent sequences,” Univerzitet u Nišu. Prirodno-Matematički Fakultet, vol. 22, no. 1, pp. 161–172, 2008. View at Publisher Β· View at Google Scholar
  20. J. A. Fridy and C. Orhan, β€œLacunary statistical convergence,” Pacific Journal of Mathematics, vol. 160, no. 1, pp. 43–51, 1993. View at Google Scholar
  21. J. A. Fridy and C. Orhan, β€œLacunary statistical summability,” Journal of Mathematical Analysis and Applications, vol. 173, no. 2, pp. 497–504, 1993. View at Publisher Β· View at Google Scholar
  22. H. Cakalli, β€œLacunary statistical convergence in topological groups,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 2, pp. 113–119, 1995. View at Google Scholar
  23. H. Cakalli, β€œSequential definitions of connectedness,” Applied Mathematics Letters, vol. 25, no. 3, pp. 461–465, 2012. View at Publisher Β· View at Google Scholar
  24. H. Cakalli and P. Das, β€œFuzzy compactness via summability,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1665–1669, 2009. View at Publisher Β· View at Google Scholar